# SDR DALA10226876901

- Difficulty date: September 30, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PRI 485379-14AD REV 1 FOUND 1 EA ELONGATD HOLE ON STR 17L STA 627 AND 1 EA HOLE OVERSIZED ON STR 17L STA 630.  COMPLIED WITH ERA 486176-14 REV ORIGINAL DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 170978 (DL75E102745).
